# SDR SWIA201333518

- Difficulty date: May 10, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 29,556 hours, 24,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE HAS CHAFE SPOT ON OTBD L/E.  C-CHECK, REPAIRED LT INBD FLAP VANE OTBD L/E IAW REO.
